IS IT THE SEROQUIL??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 462
   Posted 1/4/2006 10:14 AM (GMT -7)   
My dear "compatriots" here at HW.     Please, if you can--read my post in the "Panic disorders & Aniety".....entitled.."SOMEONE, ANYONE..".
 
I put the post there & am posting here, because--I'm not sure what the heck is going on w me.    
 
Quickly summarizing---Am BP-2----presently weaning off of Effexor XR (37.5mg)---But also taking Seroquel---for sleep--started at 100mg...made me groggy....went to 50 mg---then pdoc-put me up to 75mg......Now, I'm noticing STRANGE "breathing irregularities" when i go to bed at nite.     My hear feels like it's pounding---THEN.....right before going off to sleep--I wake up--as it feels like me BREATHING STOPS!!!   Not an apnea...I'm NOT off to sleep---just like my inhalation is INTERUPPTED!!!  Scary.....feels like i'm gonna die!!!   One time...like my breathing just stopped!!  Last nite on 3 occasions.....felt like my "Inhale" cycle was stopped....!!!!
 
  I read some research on Seoquel---DOES mention---strong hearbeat AND.."breathing difficulties"...!  AGAIN...not difficult breathing.....more like my breating pattern gets screwed up.   ONE i get to sleep----O'm OK...
 
  For more detail read my other post!   But, Please---could someone who can share something similar get back---COULD it be...the Seroquel???   ANY feedback is appreciated---blessings--Robert 

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 1/4/2006 10:43 AM (GMT -7)   
Truly Robert, IMO it sounds like panic. BUT I would under no circumstances take that for granted. I would certainly contact my physician to rule out any other problems.
I remember years ago, I was having night terrors, but not in deep sleep, it was on that edge, right when I was falling asleep and I had a pdoc tell me that when I was under stress during the day I maintained control, like I was keeping all that tension behind a door and holding it shut, but as I fell asleep my hand relaxed its grip on that door and hence the night terrors as I fought to regain control. Just my experience.
Please make sure you contact your dr. just in case and make sure to keep us posted.
You"ll be in my thoughts and prayers.
Ellie

Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 462
   Posted 1/4/2006 9:30 PM (GMT -7)   
Thanks Ellie....I see my pdoc every month.   He already knows this (as does my family Dr.)   None of them seem to think it's anything but.....stress and/or anxiety.     :-) Thanks--Robert

fredschik
New Member


Date Joined Feb 2006
Total Posts : 13
   Posted 2/21/2006 7:50 PM (GMT -7)   
Hi, Robert.

I just started taking Seroquil last Tuesday @ 50mg. I took it, went to the grocery store and halfway into my shopping, I started feeling woozy and foggy headed. While driving back home, I called my friend and she said I sounded like I'd been drinking. I don't drink alcohol anymore!! I got so sleepy...I had to lie down and nap.

I've been having night terrors, too, like you mentioned. It's horrible. I'm sleeping about 2-3 hours (tops) and up all night. I started taking it at night thinking it would help me sleep better but it hasn't so far. Perhaps it takes a while to start working. I'm also on 200mg Zoloft and Xanax for panic attacks.

Your breathing thing and heartbeat sounds like anxiety/panic to me, but only your doctor will know. Hopefully you will soon be over it!!
FredsChik
__________________________________________
Victim of Bipolar I, IC, IBS, Anxiety, Depression & Panic Disorder
 


Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 462
   Posted 2/21/2006 8:54 PM (GMT -7)   
 Hi Fredschick---Well---it was NOT the Seroquel.   about 6 weeks ago--i stopped taking the Effexor----THAt was the cause!!!   Sleeping much better.   Anti-depressants can be brutal!!!  Especially for BP patients!---Robert

pharmasceptic
New Member


Date Joined Jun 2006
Total Posts : 1
   Posted 6/8/2006 10:02 PM (GMT -7)   
Hi all
Just wanted to relay my experience with panic attacks.  I didn't get an actual diagnosis, but was having rapid heartbeats and high feelings of anxiety, especially when I was trying to get to sleep.  This began a few months after learning a close loved one has a fatal illness and I was very depressed.  I was reading about alternative approaches to depression and mood disorders and found some info on Magnesium.  I tried taking only 200 mg of chelated magnesium about an hour before I wanted to go to bed and it really stopped the symptoms.  I have been doing this now for a few months.  Once in a while I feel some minor heart racing with anxiety during the day and I take 1/2 a tablet and I feel the results almost immediately.   

sooper
Veteran Member


Date Joined May 2003
Total Posts : 815
   Posted 6/27/2006 4:45 PM (GMT -7)   
I was on zyprexa and had wierd breathing mixded with wierd anxiety I hadnt had before. I think zyprexa is something like that drug
im a professional... on an amateur level !

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 9:16 AM (GMT -7)
There are a total of 2,733,490 posts in 301,128 threads.
View Active Threads


Who's Online
This forum has 151264 registered members. Please welcome our newest member, bvail.
350 Guest(s), 21 Registered Member(s) are currently online.  Details
PeteZa, sheepguy, john16, Victoria3105, NiceGuyEddie, Bobby88, NewspaperLover, Starlight*, Tickled6, Sherrine, Tudpock18, RanMan, Faustmann, Jay79, DennisinNY, maria2016, ks1905, Traveler, kcsmith72, kodaska, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer